# SDR AALA201808106009

- Difficulty date: August 5, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 29,354 hours, 11,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A530316
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON THE FLOORBEAM, BS 927, RBL 24.75,  REPAIRED THE FLOORBEAM IAW EA 282957.
